Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Affine manifolds and solvable groups


Authors: D. Fried, W. Goldman and M. W. Hirsch
Journal: Bull. Amer. Math. Soc. 3 (1980), 1045-1047
MSC (1980): Primary 57N15, 22E25
DOI: https://doi.org/10.1090/S0273-0979-1980-14849-1
MathSciNet review: 585187
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [F] D. Fried, Polynomials on affine manifolds (to appear). MR 675076
  • [FG] D. Fried and W. Goldman, Three-dimensional affine crystallographic groups (in preparation).
  • [FGH] D. Fried, W. Goldman and M. Hirsch, Affine manifolds with nilpotent holonomy (to appear). MR 656210
  • [G] W. Goldman, Two examples of affine manifolds, Pacific J. Math. (to appear). MR 628585
  • [GH1] W. Goldman and M. Hirsch, Parallel characteristic classes of affine manifolds (in preparation).
  • [GH2] W. Goldman and M. Hirsch, A generalization of Bieberbach's theorem (to appear).
  • [GH3] W. Goldman and M. Hirsch, Polynomial forms on affine manifolds (in preparation).
  • [H] M. Hirsch, Flat manifolds and the cohomology of groups, Algebraic and Geometric Topology, Lecture Notes in Math., vol. 664, Springer-Verlag, Berlin and New York, 1977. MR 518410
  • [M] J. Milnor, On fundamental groups of complete affinely flat manifolds, Adv. in Math. 25 (1977), 178-187. MR 454886
  • [N] K. Nomizu, On the cohomology ring of compact homogeneous spaces of nilpotent Lie groups, Ann. of Math. (2) 59 (1954), 531-538. MR 64057
  • [S] J. Smillie, Affinely flat manifolds, Doctoral dissertation, Univ. of Chicago, 1977.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 57N15, 22E25

Retrieve articles in all journals with MSC (1980): 57N15, 22E25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14849-1

American Mathematical Society